# SDR CALA2014030390515

- Difficulty date: March 1, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 83,531 hours, 23,873 cycles
- Engine: Pwa PW2040
- Engine time: 3,200 hours, 26,670 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG EPR LOST ON TAXI OUT.  ALSO HAVE LT ENG PRI CONT.  EPCS MESSAGE PDIU EEC.  LT EPR INDICATIONS EICAS & OR STANDBY INOPERATIVE.  REPLACED EEC IAW AMM73 21 04.
